Monopole topology and the problem of color

Balachandran, A. P. ; Marmo, G. ; Mukunda, N. ; Nilsson, J. S. ; Sudarshan, E. C. G. ; Zaccaria, F. (1983) Monopole topology and the problem of color Physical Review Letters, 50 (20). pp. 1553-1555. ISSN 0031-9007

PDF - Publisher Version

Official URL:

Related URL:


Topological obstructions to the definition of unbroken-symmetry transformations in the presence of monopoles with non-Abelian flux are exposed. Consequences for color and electroweak SU(2) in the context of the SU(5) model are discussed.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:25282
Deposited On:06 Dec 2010 13:38
Last Modified:17 May 2016 08:46

Repository Staff Only: item control page